# SDR O2GA2017100550702

- Difficulty date: October 1, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 9,888 hours, 7,157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK LIGHT ILLUMINATED AFTER GEAR RETRACTION.  STAB MISCOMPARE LIGHT ALSO ILLUMINATED WITH FLASHING HYD PRESSURE LIGHT.  MAINTENANCE REPLACED THE LEFT AND RIGHT LANDING GEAR UPLOCK SWITCHES. GROUND OPS CHECK SUCCESSFUL,  OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
